# SDR CALA2021100401772

- Difficulty date: October 3, 2021
- Submitted: October 4, 2021
- Operation: Air carrier
- Aircraft: N76064
- Make and model: Boeing 767
- Aircraft serial: 29459
- Aircraft time: 77,698 hours, 12,671 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Part number: NA
- Condition: None
- Location: Lh Fwd
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

LEFT FWD FUEL PUMP EICAS MSG AFTER TO PRESS LIGHT ON ITEM LOCKED FOR FIM TASK ACCOMPLISHMENT. ACCOMPLISH FIM TASK 28-22 FAULT TREE 819 AND / OR TASK 28-22 FAULT TREE 820 AS REQUIRED. REPORT ALL FINDINGS TO TOMC. ARMENTA TOMC 29SEP21 UNLOCK TO CLEAR OPERATED LEFT FWD FUEL BOOST PUMP FOR ABOUT 30MINS, PUMP SHUT PUMP (M332) FOR ABOUT 3HRS AND AIRCRAFT TAXI AROUND AIRPORT. OFF WITH CORRESPONDING LOW PRESS LIGHT AND STATUS MSG. BOOST PUMP CHKS NORMAL. ACCOMPLISHED RESISTANCE CHK FROM CANNON PLUG D17320P TO D1550 (M332 L FWD PUMP), CHKS NORMAL. REPLACED L FWD FUEL BOOST PUMP GFI CTRL RELAY (K10703) IN P140 PER WDM 28-22-11. OPERATED BOOST
